Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244225] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Huang, Y; Witelski, TP; Bertozzi, AL, Anomalous exponents of self-similar blow-up solutions to an aggregation equation in odd dimensions, Applied Mathematics Letters, vol. 25 no. 12 (2012), pp. 2317-2321, ISSN 0893-9659 [doi]
    (last updated on 2017/12/13)

    Abstract:
    We calculate the scaling behavior of the second-kind self-similar blow-up solution of an aggregation equation in odd dimensions. This solution describes the radially symmetric finite-time blowup phenomena and has been observed in numerical simulations of the dynamic problem. The nonlocal equation for the self-similar profile is transformed into a system of ODEs that is solved using a shooting method. The anomalous exponents are then retrieved from this transformed system. © 2012 Elsevier Ltd. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320